# SDR 99UAL900099

- Difficulty date: February 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Engine: Pwa PW2037
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 755299
- Condition: Failed
- Location: Le Slat
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO ORD DUE TO A LEADING EDGE SLAT PROBLEM.  *S/D*  POSITION NR 15 LEADING EDGE SLAT ACTUATOR FAILED WHICH CAUSED SYSTEM BINDING AND SHUTDOWN OF THE SLAT SYSTEM AT THE POWER DRIVE UNIT.  ALSO, THE OVERLOAD INDICATOR POPPED.  REPLACED THE NR 15 SLAT ACTUATOR, RESET OVERLOAD INDICATOR, OPS CHECKED NORMAL.
